Advanced Search
Article Contents
Article Contents

Ground state solutions of Nehari-Pohozaev type for the planar Schrödinger-Poisson system with general nonlinearity

  • * Corresponding author: Junping Shi

    * Corresponding author: Junping Shi 

This work is partially supported by the National Natural Science Foundation of China (No: 11571370)

Abstract Full Text(HTML) Figure(0) / Table(1) Related Papers Cited by
  • It is shown that the planar Schrödinger-Poisson system with a general nonlinear interaction function has a nontrivial solution of mountain-pass type and a ground state solution of Nehari-Pohozaev type. The conditions on the nonlinear functions are much weaker and flexible than previous ones, and new variational and analytic techniques are used in the proof.

    Mathematics Subject Classification: Primary: 35J20; Secondary: 35Q55.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Table 1.  Examples of nonlinear functions $ f(u) $ satisfying conditions in Theorems 1.1 and 1.2. Here $ b_0 = \frac{q(p-2)}{(q-1)(3-q)}\left[\frac{(p-1)(p-3)}{p(q-2)}\right]^{\frac{q-2}{p-2}}[2(p-q)]^{\frac{q-p}{p-2}}. $

    $ f(u) $ (F4) (F5) (F6)
    $ f_1(u)=|u|^{p-2}u $ $ 3\le p $ $ 2 <p\le 3 $ $ 3\le p $
    $ f_2(u)=\left(|u|^{p-2}+b|u|^{q-2}\right)u $ $ 2<q<3< p $ $ 2<q<p\le 3 $ $ 2<q<3\le p $
    $ 0\le b\le b_0 $
    $ f_3(u)=u\left[1-\frac{1}{\ln(e+u^2)}\right] $ YES YES NO
    $ f_4(u)=u\ln (1+u^2) $ NO YES NO
    $ f_5(u)=|u|u\ln (1+u^2) $ YES NO YES
    $ f_6(u)=3|u|u\ln\left(1+u^2\right)+\frac{2|u|^3u}{1+u^2} $ YES NO YES
    $ f_7(u)=4u^3\int_{0}^{u}|s|^{1+\sin s}s\mathrm{d}s+|u|^{5+\sin u}u $ YES NO NO
     | Show Table
    DownLoad: CSV
  • [1] A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), 391-404.  doi: 10.1142/S021919970800282X.
    [2] A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345 (2008), 90-108.  doi: 10.1016/j.jmaa.2008.03.057.
    [3] V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998), 283-293.  doi: 10.12775/TMNA.1998.019.
    [4] V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.  doi: 10.1142/S0129055X02001168.
    [5] R. BenguriaH. Brezis and E. Lieb, The Thomas-Fermi-von Weizsäcker theory of atoms and molecules, Comm. Math. Phys., 79 (1981), 167-180.  doi: 10.1007/BF01942059.
    [6] D. BonheureS. Cingolani and J. Van Schaftingen, The logarithmic Choquard equation: Sharp asymptotics and nondegeneracy of the groundstate, J. Functional Analysis, 272 (2017), 5255-5281.  doi: 10.1016/j.jfa.2017.02.026.
    [7] I. Catto and P. Lions, Binding of atoms and stability of molecules in hartree and thomas-fermi type theories, Comm. Partial Differential Equations, 18 (1993), 1149-1159.  doi: 10.1080/03605309308820967.
    [8] G. Cerami and J. Vaira, Positive solutions for some non-autonomous Schrödinger-Poisson systems, J. Differential Equations, 248 (2010), 521-543.  doi: 10.1016/j.jde.2009.06.017.
    [9] S. Chen and X. H. Tang, Ground state sign-changing solutions for a class of Schrödinger-Poisson type problems in $\mathbb R^3$, Z. Angew. Math. Phys., 67 (2016), Art. 102, 18 pp. doi: 10.1007/s00033-016-0695-2.
    [10] S. Chen and X. H. Tang, Improved results for Klein-Gordon-Maxwell systems with general nonlinearity, Discrete Contin. Dyn. Syst.-A, 38 (2018), 2333-2348.  doi: 10.3934/dcds.2018096.
    [11] S. Chen and X. H. Tang, Ground state solutions of Schrödinger-Poisson systems with variable potential and convolution nonlinearity, J. Math. Anal. Appl., 473 (2019), 87-111.  doi: 10.1016/j.jmaa.2018.12.037.
    [12] S. Chen and X. H. Tang, Geometrically distinct solutions for Klein-Gordon-Maxwell systems with super-linear nonlinearities, Appl. Math. Lett., 90 (2019), 188-193.  doi: 10.1016/j.aml.2018.11.007.
    [13] S. Cingolani and T. Weth, On the planar Schrödinger-Poisson system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 169-197.  doi: 10.1016/j.anihpc.2014.09.008.
    [14] G. Coclite, A multiplicity result for the nonlinear Schrödinger-Maxwell equations, Commun. Appl. Anal., 7 (2003), 417-423. 
    [15] T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 893-906.  doi: 10.1017/S030821050000353X.
    [16] M. Du and T. Weth, Ground states and high energy solutions of the planar Schrödinger-Poisson system, Nonlinearity, 30 (2017), 3492-3515.  doi: 10.1088/1361-6544/aa7eac.
    [17] L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on $\mathbb R^N$, Proc. Roy. Soc. Edinburgh Sect. A, 129 (1999), 787-809.  doi: 10.1017/S0308210500013147.
    [18] Y. Jiang and H. Zhou, Schrödinger-Poisson system with steep potential well, J. Differential Equations, 251 (2011), 582-608.  doi: 10.1016/j.jde.2011.05.006.
    [19] F. Li, Y. Li and J. Shi, Existence of positive solutions to Schrödinger-Poisson type systems with critical exponent, Commun. Contemp. Math., 16 (2014), 1450036, 28pp. doi: 10.1142/S0219199714500369.
    [20] G. Li and C. Wang, The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the Ambrosetti-Rabinowitz condition, Ann. Acad. Sci. Fenn. Math., 36 (2011), 461-480.  doi: 10.5186/aasfm.2011.3627.
    [21] Y. Li, F. Li and J. Shi, Existence and multiplicity of positive solutions to Schrödinger-Poisson type systems with critical nonlocal term, Calc. Var. Partial Differential Equations, 56 (2017), Art. 134, 17 pp. doi: 10.1007/s00526-017-1229-2.
    [22] E. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev inequality and related inequalities, Ann. of Math., 118 (1983), 349-374.  doi: 10.2307/2007032.
    [23] E. Lieb and M. Loss, Analysis, vol. 14 of Graduate Studies in Mathematics, 2nd ed., American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.
    [24] E. H. Lieb, Thomas-Fermi and related theories of atoms and molecules, Rev. Modern Phys., 53 (1981), 603-641.  doi: 10.1103/RevModPhys.53.603.
    [25] P. Lions, The concentration-compactness principle in the calculus of variations. the locally compact case. Ⅰ & Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109–145,223–283. doi: 10.1016/S0294-1449(16)30422-X.
    [26] P. Lions, Solutions of Hartree-Fock equations for Coulomb systems, Comm. Math. Phys., 109 (1987), 33-97.  doi: 10.1007/BF01205672.
    [27] P. A. Markowich, C. A. Ringhofer and C. Schmeiser, Semiconductor Equations, Springer-Verlag, Vienna, 1990. doi: 10.1007/978-3-7091-6961-2.
    [28] D. Ruiz, The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal., 237 (2006), 655-674.  doi: 10.1016/j.jfa.2006.04.005.
    [29] J. Stubbe, Bound states of two-dimensional Schrödinger-Newton equations, eprint, arXiv: 0807.4059.
    [30] J. SunH. Chen and J. Nieto, On ground state solutions for some non-autonomous Schrödinger-Maxwell systems, J. Differential Equations, 252 (2012), 3365-3380.  doi: 10.1016/j.jde.2011.12.007.
    [31] J. Sun and S. Ma, Ground state solutions for some Schrödinger-Poisson systems with periodic potentials, J. Differential Equations, 260 (2016), 2119-2149.  doi: 10.1016/j.jde.2015.09.057.
    [32] X. Tang, Non-Nehar manifold method for asymptotically periodic Schrödinger equation, Sci. China Math., 58 (2015), 715-728.  doi: 10.1007/s11425-014-4957-1.
    [33] X. Tang and X. Lin, Existence of ground state solutions of Nehari-Pankov type to Schrödinger systems, Sci. China Math, (2018), 1–22. doi: 10.1007/s11425-017-9332-3.
    [34] X. Tang and S. Chen, Ground state solutions of Nehari-Pohozaev type for Kirchhoff-type problems with general potentials, Calc. Var. Partial Differential Equations, 56 (2017), Art. 110, 25 pp. doi: 10.1007/s00526-017-1214-9.
    [35] X. Tang and S. Chen, Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials, Disc. Contin. Dyn. Syst.-A, 37 (2017), 4973-5002.  doi: 10.3934/dcds.2017214.
    [36] X. Tang and B. Cheng, Ground state sign-changing solutions for Kirchhoff type problems in bounded domains, J. Differential Equations, 261 (2016), 2384-2402.  doi: 10.1016/j.jde.2016.04.032.
    [37] J. WangL. TianJ. Xu and F. Zhang, Existence and concentration of positive solutions for semilinear Schrödinger-Poisson systems in $\mathbb R^3$, Calc. Var. Partial Differential Equations, 48 (2013), 243-273.  doi: 10.1007/s00526-012-0548-6.
    [38] Z. Wang and H. Zhou, Positive solution for a nonlinear stationary Schrödinger-Poisson system in $\mathbb R^3$, Discrete Contin. Dyn. Syst., 18 (2007), 809-816.  doi: 10.3934/dcds.2007.18.809.
    [39] Z. Wang and H. Zhou, Sign-changing solutions for the nonlinear Schrödinger-Poisson system in $\mathbb R^3$, Calc. Var. Partial Differential Equations, 52 (2015), 927-943.  doi: 10.1007/s00526-014-0738-5.
    [40] M. Willem, Minimax theorems, Progress in Nonlinear Differential Equations and their Applications, 24, Birkhäuser Boston Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.
    [41] L. Zhao and F. Zhao, On the existence of solutions for the Schrödinger-Poisson equations, J. Math. Anal. Appl., 346 (2008), 155-169.  doi: 10.1016/j.jmaa.2008.04.053.
  • 加载中



Article Metrics

HTML views(678) PDF downloads(537) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint